# SDR UALA2008111305631

- Difficulty date: September 7, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 38,959 hours, 4,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4F FWD PEEP LIGHT STRIP BROKEN OFF.  REPLACED PEEPS LIGHT STRIP AND OPS CHECK NORMAL.
